Drug scandal;Child File;Briefing;The Week in Education

10th September 1999 at 01:00
The British Epilepsy Association has called for improvements in treatment after the discovery that the powerful drugs used to treat epilepsy had caused a man to develop learning difficulties. 31-year-old Nick Pierce took the drugs for 24 years and only stopped after his family went to see if a new operation could help. Mr Pierce said "I am learning something new every day. It was as if I was living in a fuzzy cloud."

Reports compiled by Jon Slater with the assistance of the National Children's Bureau.

Contributions to jon.slater@newsint.co.uk

Subscribe to get access to the content on this page.

If you are already a Tes/ Tes Scotland subscriber please log in with your username or email address to get full access to our back issues, CPD library and membership plus page.

Not a subscriber? Find out more about our subscription offers.
Subscribe now
Existing subscriber?
Enter subscription number

Comments

The guide by your side – ensuring you are always up to date with the latest in education.

Get Tes magazine online and delivered to your door. Stay up to date with the latest research, teacher innovation and insight, plus classroom tips and techniques with a Tes magazine subscription.
With a Tes magazine subscription you get exclusive access to our CPD library. Including our New Teachers’ special for NQTS, Ed Tech, How to Get a Job, Trip Planner, Ed Biz Special and all Tes back issues.

Subscribe now